# SDR DXTA2025030502556

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 7,404 hours, 4,096 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY EMERGENCY POWER: DEPLOYMENT ADG ABOVE 18000 CORRECTIVE ACTION; PERFORMED GVI OF ADG STRUCTURE AND DOOR DUE TO DEPLOYMENT WITH NO DISCREPANCIES NOTED. STOWED ADG IAW CL-650 AMM 24-23-01-840-807. SWAPPED GCU 1 & GCU 2. RAN ENGINES FOR OPERATIONAL TEST, ALL CHECKED GOOD.
